# SDR UPS97824125

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 240 RBL 24, THE SEAT TRACK HAS HEAVY CORROSION.  REMOVED AND REPLACED SECTION OF SEAT TRACK IAW SRM 53-2-3 AND 53-7-3.
